The article you requested is
Risperidone-Induced Hyperprolactinemia in Adolescents: A Case Series.
Objective: To study the effect of risperidone on prolactin levels in 3 adolescent patients.
Method: This is a case study of 3 adolescent patients with DSM-IV diagnosis of schizophreniform disorder, major depressive disorder with psychotic features, or chronic undifferentiated schizophrenia who were treated in inpatient and outpatient psychiatric settings with risperidone. Patients developed hyperprolactinemia with clinical symptoms. Risperidone was discontinued gradually over 2 weeks, and patients were treated with other atypical antipsychotics.
Results: Prolactin levels returned to normal, and clinical symptoms of hyperprolactinemia resolved in all 3 patients after 2 weeks of tapering and discontinuation of risperidone.
Conclusion: Hyperprolactinemia can be a troublesome side effect with potentially serious complications. It is being increasingly reported in younger patients treated with risperidone. Recognition and treatment of this condition including switching to a prolactin-sparing agent are important to prevent this complication.